# SDR DLM88040695

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 31,364 hours, 23,963 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Handle
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE CONTROL WENT INOPERATIVE IN CRUISE.  CREW REPORTED OUTFLOW VALVE HANDLE STUCK.  REMOVED FALLEN AUTOPILOT SELECTOR KNOB FROM OUTFLOW VALVE CONTROL WHEEL.
